MathSciNet Relay Station
MathSciNet bibliographic data
MR1255062 14C25 (11G25 14C17 19E15)
Colliot-Thélène, Jean-Louis; Skorobogatov, Alexei N. Groupe de Chow des zéro-cycles sur les fibrés en quadriques. (French) [Chow group of zero-cycles on pencils of quadrics] $K$-Theory 7 (1993), no. 5, 477–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement